Home

Informazioni
Didattica
Ricerca
Contatti
English
Italiano

Interessi di ricerca

  • - Calcolo delle variazioni
  • - Problemi di discontinuità libera
  • - Metodi variazionali nella meccanica della frattura e nella plasticità
  • - Equazioni ellittiche su domini irregolari
  • - Ottimizzazione della forma

Pubblicazioni selezionate


Titolo Autori Rivista
1 Ambrosio-Tortorelli approximation of quasi-static evolution of brittle fractures A. Giacomini Calc. Var. Partial Differential Equations 22 (2005), 129-172
2 A Γ-convergence approach to stability of unilateral minimality properties in fracture mechanics and applications A. Giacomini, M. Ponsiglione Arch. Ration. Mech. Anal. 180 (2006), 399--447
3 Crack initiation in brittle materials A. Chambolle, A. Giacomini and M. Ponsiglione Arch. Ration. Mech. Anal.188 (2008), 309-349
4 A variational approach to the isoperimetric inequality for the Robin eigenvalue problem D. Bucur, A. Giacomini Arch. Ration. Mech. Anal. 198 (2010), 927-961
5 Small strain heterogeneous elasto-plasticity revisited G. Francfort, A. Giacomini Comm. Pure Appl. Math. 65 (2012), 1185--1241
6 Faber-Krahn inequalities for the Robin-Laplacian: a free discontinuity approach D. Bucur, A. Giacomini Arch. Ration. Mech. Anal. 218 (2015), 757-824

Lista completa delle pubblicazioni


Titolo Autori Rivista
48
Boundary behavior of Robin problems in non-smooth domains.
D. Bucur, A. Giacomini, M. Nahon Preprint 2022
47
Stability results for the Robin Laplacian on nonsmooth domains.
D. Bucur, A. Giacomini, P. Trebeschi SIAM J. Math. Anal. 54 (2022), no. 4, 4591–4624.
46 Degenerate Free Discontinuity Problems and Spectral Inequalities in Quantitative Form D. Bucur, A. Giacomini, M. Nahon
Arch. Ration. Mech. Anal. 242 (2021), no. 1, 453--483
45 Multiphase Free Discontinuity Problems: Monotonicity Formula and Regularity Results D. Bucur, I. Fragalà, A. Giacomini Ann. Inst. H. Poincaré Anal. Non Linéaire 38 (2021), no. 5, 1553--1582
44 L bounds of Steklov eigenfunctions and spectrum stability under domain variation D. Bucur, A. Giacomini, P. Trebeschi J. Differential Equations. 269 (2020), no. 12, 11461--11491
43 Local minimality results for the Mumford-Shah functional via monotonicity D. Bucur, I. Fragalà, A. Giacomini Analysis & PDE 13 (2020), n. 3, 865-899
42 The multiphase Mumford-Shah problem D. Bucur, I. Fragalà, A. Giacomini SIAM J. Imaging Sci. 12 (2019), no. 3, 1561--1583
41 A first step towards a variational view of cavitation G. Francfort, A. Giacomini, O. Lopez-Pamies Analysis & PDE 12 (2019), no. 2, 417-447
40 Best constant in Poincaré inequalities with traces: a free discontinuity approach D. Bucur, A. Giacomini, P. Trebeschi Ann. Inst. H. Poincaré Anal. Non Linéaire 36 (2019), no. 7, 1959--1986
39 Minimization of the k-th eigenvalue of the Robin-Laplacian D. Bucur, A. Giacomini J. Funct. Anal. 277 (2019), 643-687
38 Optimal partitions for Robin Laplacian eigenvalues D. Bucur, I. Fragalà, A. Giacomini Calc. Var. Partial Differential Equations 57 (2018), no. 5, article 122
37 Optimal shapes maximizing the Steklov eigenvalues B. Bogosel, D. Bucur, A. Giacomini SIAM J. Math. Anal. 49 (2017), no. 2, 1645--1680
36 The Robin-Laplacian problem on varying domains D. Bucur, A. Giacomini, P. Trebeschi Calc. Var. Partial Differential Equations 55 (2016), no. 6, 55--133
35 The Interface Control Domain Decomposition (ICDD) Method for Stokes-Darcy coupling M. Discacciati, P. Gervasio, A. Giacomini, A. Quarteroni SIAM J. Numer. Anal. 54 (2), 1039–1068
34 The elasto-plastic exquisite corpse: a Suquet legacy G. Francfort, A. Giacomini, J.-J. Marigo J. Mech. Phys. Solids. 97 (2016), 125--139
33 The Saint-Venant inequality for the Laplace operator with Robin boundary conditions D. Bucur, A. Giacomini Milan J. Math. 83 (2015), 327-343
32 Shape optimization problems with Robin conditions on the free boundary D. Bucur, A. Giacomini Ann. Inst. H. Poincaré Anal. Non Linéaire 33 (2016), no. 6, 1539--1568
31 A case study for uniqueness of elasto-plastic evolutions: the bi-axial test G. Francfort, A. Giacomini, J.-J. Marigo J. Math. Pures. Appl. 105 (2016), 198-227
30 The taming of plastic slips in Von Mises elasto-plasticity G. Francfort, A. Giacomini, J.-J. Marigo Interfaces Free Bound. 17 (4) (2015), 497?516
29 The role of a vanishing interfacial layer in perfect elasto-plasticity G. Francfort, A. Giacomini Chin. Ann. Math. Ser. B 36 (2015), 813-828
28 Faber-Krahn inequalities for the Robin-Laplacian: a free discontinuity approach D. Bucur, A. Giacomini Arch. Ration. Mech. Anal. 218 (2015), 757-824
27 The most dangerous flaw orientation in brittle materials and structures A. Salvadori, A. Giacomini Int. J. Fract. 183 (2013), 19-28
26 Quasi-static evolutions in linear perfect plasticity as a variational limit of finite plasticity: a one-dimensional case A. Giacomini, A. Musesti Math. Models and Methods Appl. Sci. 23 (2013), 1275-1308
25 On periodic homogenization in perfect elasto-plasticity G. Francfort, A. Giacomini J. Eur. Math. Soc. (JEMS) 16 (3) (2014), 409-461
24 Existence of strong solutions for quasi-static evolution in brittle fracture J.-F. Babadjian, A. Giacomini Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 13 (2014), 925-974
23 On the Fleck and Willis homogenization procedure in strain gradient plasticity G. Francfort, A. Giacomini, A. Musesti Discrete Contin. Dyn. Syst. Ser. S, 6, no. 1, (2013) 43-62
22 Small strain heterogeneous elasto-plasticity revisited G. Francfort, A. Giacomini Comm. Pure Appl. Math. 65 (2012), 1185--1241
21 On the energetic formulation of the Gurtin and Anand model in strain gradient plasticity A. Giacomini Discrete Contin. Dyn. Syst. Ser. B 17 (2012), 527--552
20 Two-scale homogenization for a model in strain gradient plasticity A. Giacomini, A. Musesti ESAIM Control Optim. Calc. Var. 17 (2011) 1035--1065
19 A variational approach to the isoperimetric inequality for the Robin eigenvalue problem D. Bucur, A. Giacomini Arch. Ration. Mech. Anal. 198 (2010), 927-961
18 Continuous limits of discrete perimeters A. Chambolle, A. Giacomini and L. Lussardi ESAIM Math. Model. Numer. Anal. 44 (2010), 207-230
17 A variational model for quasistatic crack growth in nonlinear elasticity: some qualitative properties of the solutions G. Dal Maso, A. Giacomini, M. Ponsiglione Boll. Un. Mat. Ital. (9), 2 (2009), 371--390
16 Quasistatic evolution for a model in strain gradient plasticity A. Giacomini, L. Lussardi SIAM J. Math. Anal. 40 (2008), no. 3, 1201-1245
15 Influence of material parameters and crystallography on the size effects describable by means of strain gradient plasticity L. Bardella, A. Giacomini J. Mech. Phys. Solids. 56 (2008), no. 9, 2906--2934
14 Whitney property in two dimensional Sobolev spaces D. Bucur, A. Giacomini and P. Trebeschi Proc. Amer. Math. Soc. 136 (2008), no. 7, 2535--2545
13 Non interpenetration of matter for SBV-deformations of hyperelastic brittle materials A. Giacomini, M. Ponsiglione Proc. Roy. Soc. Edinburgh Sect A. 138A (2008), 1019-1041
12 Piecewise rigidity A. Chambolle, A. Giacomini and M. Ponsiglione J. Funct. Anal. 244 (2007), 134-153
11 A density result for Sobolev spaces in dimension two, and applications to stability of nonlinear Neumann problems A. Giacomini, P. Trebeschi J. Differential Equations 237 (2007) 27--60
10 Crack initiation in brittle materials A. Chambolle, A. Giacomini and M. Ponsiglione Arch. Ration. Mech. Anal.188 (2008), 309-349
9 A Γ-convergence approach to stability of unilateral minimality properties in fracture mechanics and applications A. Giacomini, M. Ponsiglione Arch. Ration. Mech. Anal. 180 (2006), 399--447
8 Discontinuous finite element approximation of quasistatic crack growth in nonlinear elasticity A. Giacomini, M. Ponsiglione Math. Models and Methods Appl. Sci. 16 (2006), 77--118
7 Size effects on quasi-static growth of cracks A. Giacomini SIAM J. Math. Anal. 36 (2005), 1187-1928
6 Ambrosio-Tortorelli approximation of quasi-static evolution of brittle fractures A. Giacomini Calc. Var. Partial Differential Equations 22 (2005), 129-172
5 A stability result for Neumann problems in dimension N≥3 A. Giacomini J. Convex Anal. 11 (2004) 41--58
4 A discontinuous finite element approximation of quasi-static growth of brittle fractures A. Giacomini, M. Ponsiglione Numer. Funct. Anal. Optim. 24 (2003), 813-850
3 Multi-peak solutions for a class of degenerate elliptic equations A. Giacomini, M. Squassina Asymptotic Anal. 36 (2003), 115-147
2 A generalization of Golab's theorem and applications to fracture mechanics A. Giacomini Math. Models and Methods Appl. Sci. 12 (2002) 1245-1267
1 Geodesical connectedness on stationary Lorentzian manifolds with nonsmooth boundary M. Degiovanni, A. Giacomini in "Third World Congress of Nonlinear Analysts" (Catania, 2000), V. Lakshmikhantham, ed.,
Nonlinear Anal. 47 (2001), 5041-5052